# SDR N6WA2025110605

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N520GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10065
- Aircraft time: 46,696 hours, 36,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7R BETWEEN FS1144-FS1162 HAS CHAFED.    REPAIRED THE STRINGER IAW EO-C550-53MR-107-O.
